# SDR SWIA202163833

- Difficulty date: November 8, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE LOWER TRANSCOWL THUMB LATCH STOP PADS (2EA), ON THE INNER SIDE OF COMBING ARE WORN (MARKED)    (C CHECK RO 1/16/2022)   R/H ENGINE LOWER TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1207, REV A, DATED 8/27/15. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED W/ALL STEPS OF REO# 670-54-21-1207, REV A, DATED 8/27/15.C/W SKYCARD 51-900-1002
